# SDR USAA2013090900023

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 24 hours, 9 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR4115
- Condition: Low Pressure
- Location: Zone 800
- Part time: 24 hours, 9 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR CHECK DOOR PRESSURE MESSAGE.  SERVICED R3 DOOR DAMPER IAW AMM 52-22-00-614-002-A.
